# SDR CALA9600898

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1110, BL ZERO TO RBL 66.  ANGLES, STRAPS, AND CORDS WERE FABRICATED AND INSTALLED IAW SRM 53-10-8, 51-30-2, AND 51-10-2.
